# SDR DALA2022101006536

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737
- Aircraft serial: 30817
- Aircraft time: 61,689 hours, 22,679 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3762 -ATB- DUE TO HIGH FAN VIBRATION AFTER RIGHT ENGINE BIRD STRIKE ON TAKEOFF. CORRECTIVE ACTION: COMPLETED BSI WITH NO FINDINGS AND REPLACING 3 PAIRS OF BENT FAN BLADES
